bannerHON
img
HONnews
HONnews
img PATIENT / PARTICULIER img PROFESSIONNEL DE SANTE img WEBMESTRE img
img
 
img
HONcode sites
Khresmoi - new !
HONselect
News
Conferences
Images

Themes:
A B C D E F G H I
J K L M N O P Q
R S T U V W X Y Z
Browse archive:
2019: N O S A J J M A M F J
2018: D N

 
  Other news for:
Caffeine
 Resources from HONselect
Health Tip: When to Cut Down on Caffeine

(HealthDay News) -- Millions of Americans rely on caffeine for a morning or afternoon energy boost.

However, relying too much on caffeine can cause unpleasant side effects such as migraines, stomach aches and irritability, says Mayo Clinic.

Signs you should curb caffeine use are:

  • You drink more than four cups per day.
  • You're losing sleep.
  • You're taking medication.

A safe amount of caffeine is usually under 400 milligrams per day, or less than four cups of coffee, Mayo says.

Copyright © 2019 HealthDay. All rights reserved. URL:http://consumer.healthday.com/Article.asp?AID=744119

Resources from HONselect: HONselect is the HON's medical search engine. It retrieves scientific articles, images, conferences and web sites on the selected subject.
Pain
Sleep
The list of medical terms above are retrieved automatically from the article.

Disclaimer: The text presented on this page is not a substitute for professional medical advice. It is for your information only and may not represent your true individual medical situation. Do not hesitate to consult your healthcare provider if you have any questions or concerns. Do not use this information to diagnose or treat a health problem or disease without consulting a qualified healthcare professional.
Be advised that HealthDay articles are derived from various sources and may not reflect your own country regulations. The Health On the Net Foundation does not endorse opinions, products, or services that may appear in HealthDay articles.


Home img About us img MediaCorner img HON newsletter img Site map img Ethical policies img Contact